# SDR SIMA20130616008

- Difficulty date: June 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,370 hours, 24,349 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ASSY HAS BROKEN WIRE AT LAVATORY PARTITION AND RT AFT STAGE ASSY.  REPAIRED BROKEN WIRE IAW SWPM 20-21-00.
